Opuscula Mathematica
Opuscula Math. 36, no. 5 (), 613-629
Opuscula Mathematica

Existence and boundary behavior of positive solutions for a Sturm-Liouville problem

Abstract. In this paper, we discuss existence, uniqueness and boundary behavior of a positive solution to the following nonlinear Sturm-Liouville problem \[\begin{aligned}&\frac{1}{A}(Au^{\prime })^{\prime }+a(t)u^{\sigma}=0\;\;\text{in}\;(0,1),\\ &\lim\limits_{t\to 0}Au^{\prime}(t)=0,\quad u(1)=0,\end{aligned}\] where \(\sigma \lt 1\), \(A\) is a positive differentiable function on \((0,1)\) and \(a\) is a positive measurable function in \((0,1)\) satisfying some appropriate assumptions related to the Karamata class. Our main result is obtained by means of fixed point methods combined with Karamata regular variation theory.
Keywords: nonlinear Sturm-Liouville problem, Green's function, positive solutions, Karamata regular variation theory.
Mathematics Subject Classification: 34B18, 34B27.
Cite this article as:
Syrine Masmoudi, Samia Zermani, Existence and boundary behavior of positive solutions for a Sturm-Liouville problem, Opuscula Math. 36, no. 5 (2016), 613-629, http://dx.doi.org/10.7494/OpMath.2016.36.5.613
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.